Tensor concomitants of order zero

C. R. Math. Rep. Acad. Sci. Canada Vol. 3 (3) 1981, pp. 155–160
(Received: 1981-04-28 )

J.R. Vanstone


No abstract available but the full text pdf may be downloaded at the title link below.


AMS Subject Classification:

PDF(click to download): Tensor concomitants of order zero

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.